Alert archive / Texas / Red Flag Warnings in 2010

Red Flag Warning 41, NWS Midland/Odessa, TX

November 14, 20109 counties in Texas

NWS Midland/Odessa, TX issued this red flag warning at Nov 14, 2010, 2:07 PM CST for 9 counties in Texas. It took effect at Nov 15, 2010, 10:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 14, 2010, 2:07 PM CST (20:07 UTC)
In effect from
Nov 15, 2010, 10:00 AM CST
Expired
Nov 15, 2010, 5:00 PM CST
In force
7 hr
Issued by
NWS Midland/Odessa, TX

Counties Crane County, TX, Ector County, TX, Loving County, TX, Midland County, TX, Pecos County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 72 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2010-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2010-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2129 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

196 
WWUS84 KMAF 142007
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
207 PM CST SUN NOV 14 2010

...A RED FLAG WARNING IN EFFECT FOR MOST OF THE TRANS PECOS BELOW
5500 FT AND A SMALL PART OF THE WESTERN PERMIAN BASIN MONDAY FOR
MINIMUM RH/S BELOW 15 PCT AND SUSTAINED WINDS OF 20-30 MPH ALONG
WITH HIGH FIRE DANGER...

.WESTERLY DOWNSLOPE WINDS WILL FAVOR WARM WEATHER RESULTING IN
MINIMUM RH/S FALLING TO BELOW 15 PCT MONDAY AFTERNOON. STRONG
WINDS AROUND 10,000 FT ASSOCIATED WITH A PASSING UPPER AIR
DISTURBANCE WILL FAVOR GUSTY WINDS DEVELOPING AS EARLY AS LATE
MORNING IN THE MARFA AREA AND SPREADING EAST INTO THE FORT
STOCKTON IN THE AFTERNOON. FUELS HAVE GENERALLY CURED FROM THE
RECENT DRY PATTERN AND KILLING FREEZES IN SOME OF THESE AREAS.
THIS ALONG WITH THE WEATHER WILL RESULT IN HIGH FIRE DANGER.

TXZ058-067-068-074-075-080-081-151200-
/O.NEW.KMAF.FW.W.0041.101115T1600Z-101115T2300Z/
REEVES COUNTY AND UPPER TRANS PECOS-WARD-CRANE-
DAVIS/APACHE MOUNTAINS AREA-PECOS-MARFA PLATEAU-BIG BEND AREA-
207 PM CST SUN NOV 14 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST MONDAY. 

HIGH TEMPERATURES IN THE MID 60S ON THE MARFA PLATEAU AND NEAR 70
NEAR THE PECOS RIVER WILL PUSH MINIMUM RH/S TO 12 TO 15 PERCENT.
WINDS GUSTING AS HIGH AS 40 MPH WILL BE POSSIBLE IN THE MARFA AND
ALPINE AREAS WHILE SUSTAINED WINDS OF 20 TO 30 MPH ARE EXPECTED
ACROSS THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES.

&&

$$
4 follow-up statements
113 
WWUS84 KMAF 151022
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
422 AM CST MON NOV 15 2010

...A RED FLAG WARNING IN EFFECT FOR MOST OF THE TRANS PECOS BELOW
5500 FT AND A SMALL PART OF THE WESTERN PERMIAN BASIN TODAY FOR
MINIMUM RH/S BELOW 15 PERCENT AND SUSTAINED WINDS OF 20 TO 30 MPH
ALONG WITH HIGH FIRE DANGER...

.WESTERLY DOWNSLOPE WINDS WILL FAVOR WARM WEATHER RESULTING IN
THE MINIMUM RELATIVE HUMIDITY FALLING TO BELOW 15 PERCENT THIS
AFTERNOON. STRONG WINDS AT 10000 FEET FAVOR GUSTY WINDS DEVELOPING
AS EARLY AS LATE MORNING IN THE MARFA AREA AND SPREADING EAST INTO
FORT STOCKTON BY AFTERNOON. FUELS HAVE GENERALLY CURED FROM THE
RECENT DRY PATTERN AND KILLING FREEZES IN SOME OF THESE AREAS
AND ALONG WITH THE WEATHER WILL RESULT IN HIGH FIRE DANGER.

TXZ058-067-068-074-075-080-081-152100-
/O.CON.KMAF.FW.W.0041.101115T1600Z-101115T2300Z/
REEVES COUNTY AND UPPER TRANS PECOS-WARD-CRANE-
DAVIS/APACHE MOUNTAINS AREA-PECOS-MARFA PLATEAU-BIG BEND AREA-
422 AM CST MON NOV 15 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
5 PM CST THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
5 PM CST THIS AFTERNOON. 

HIGH TEMPERATURES IN THE LOW 60S ON THE MARFA PLATEAU AND NEAR 70
NEAR THE PECOS RIVER WILL PUSH MINIMUM RH/S TO 12 TO 15 PERCENT.
WINDS GUSTING AS HIGH AS 40 MPH WILL BE POSSIBLE IN THE MARFA AND
ALPINE AREAS WHILE SUSTAINED WINDS OF 20 TO 30 MPH ARE EXPECTED
ACROSS THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES.

&&

$$
224 
WWUS84 KMAF 151820
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1220 PM CST MON NOV 15 2010

...A RED FLAG WARNING IN EFFECT FOR MOST OF THE TRANS PECOS BELOW
5500 FT AND SOUTHERN PERMIAN BASIN TODAY FOR MINIMUM RH/S BELOW
15 PERCENT AND SUSTAINED WINDS OF 20 TO 30 MPH ALONG WITH HIGH
FIRE DANGER...

.WESTERLY DOWNSLOPE WINDS WILL FAVOR WARM WEATHER RESULTING IN
THE MINIMUM RELATIVE HUMIDITY FALLING TO BELOW 15 PERCENT THIS
AFTERNOON. STRONG WINDS AT 10000 FEET HAVE RESULTED IN GUSTY
WINDS DEVELOPING THIS MORNING IN THE LOWER TRANS PECOS AND
SOUTHERN PERMIAN BASIN. FUELS HAVE GENERALLY CURED FROM THE
RECENT DRY PATTERN AND KILLING FREEZES IN SOME OF THESE AREAS AND
ALONG WITH THE WEATHER WILL RESULT IN HIGH FIRE DANGER.

TXZ059>062-069-082-152300-
/O.EXA.KMAF.FW.W.0041.000000T0000Z-101115T2300Z/
LOVING-WINKLER-ECTOR-MIDLAND-UPTON-TERRELL-
1220 PM CST MON NOV 15 2010

...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

DECREASED CLOUD COVERAGE HAS ALLOWED TEMPERATURES TO INCREASE
ACROSS THE SOUTHERN PERMIAN BASIN THIS MORNING AND INTO THE
AFTERNOON. MID LEVEL WINDS HAVE MIXED DOWN...RESULTING IN SURFACE
WINDS OF 20 TO 30 MPH FOR THE TRANS PECOS AND SOUTHERN PERMIAN
BASIN. MINIMUM RELATIVE HUMIDITY VALUES THIS AFTERNOON WILL RANGE
FROM 10 TO 15 PERCENT FOR THESE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES.

&&

$$

TXZ058-067-068-074-075-080-081-152300-
/O.CON.KMAF.FW.W.0041.000000T0000Z-101115T2300Z/
REEVES COUNTY AND UPPER TRANS PECOS-WARD-CRANE-
DAVIS/APACHE MOUNTAINS AREA-PECOS-MARFA PLATEAU-BIG BEND AREA-
1220 PM CST MON NOV 15 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

HIGH TEMPERATURES IN THE LOW 60S ON THE MARFA PLATEAU AND NEAR
70 NEAR THE PECOS RIVER WILL PUSH MINIMUM RH/S TO 12 TO
15 PERCENT. WINDS GUSTING AS HIGH AS 40 MPH WILL BE POSSIBLE IN
THE MARFA AND ALPINE AREAS WHILE SUSTAINED WINDS OF 20 TO 30 MPH
ARE EXPECTED ACROSS THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES.

&&

$$
364 
WWUS84 KMAF 152010
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
210 PM CST MON NOV 15 2010

...A RED FLAG WARNING IN EFFECT FOR MOST OF THE TRANS PECOS BELOW
5500 FT AND SOUTHERN PERMIAN BASIN TODAY FOR MINIMUM RH/S BELOW
15 PERCENT AND SUSTAINED WINDS OF 20 TO 30 MPH ALONG WITH HIGH
FIRE DANGER...

.WESTERLY DOWNSLOPE WINDS WILL FAVOR WARM WEATHER RESULTING IN
THE MINIMUM RELATIVE HUMIDITY FALLING TO BELOW 15 PERCENT THIS
AFTERNOON. STRONG WINDS AT 10000 FEET HAVE RESULTED IN GUSTY
WINDS IN THE LOWER TRANS PECOS AND SOUTHERN PERMIAN BASIN. FUELS
HAVE GENERALLY CURED FROM THE RECENT DRY PATTERN AND KILLING
FREEZES IN SOME OF THESE AREAS AND ALONG WITH THE WEATHER WILL
RESULT IN HIGH FIRE DANGER.

TXZ058>062-067>069-074-075-080>082-152300-
/O.CON.KMAF.FW.W.0041.000000T0000Z-101115T2300Z/
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
WARD-CRANE-UPTON-DAVIS/APACHE MOUNTAINS AREA-PECOS-MARFA PLATEAU-
BIG BEND AREA-TERRELL-
210 PM CST MON NOV 15 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

HIGH TEMPERATURES IN THE LOW 60S ON THE MARFA PLATEAU AND LOW 70S
NEAR THE PECOS RIVER WILL PUSH MINIMUM RH/S TO 10 TO 15 PERCENT.
WINDS GUSTING AS HIGH AS 40 MPH WILL BE POSSIBLE IN THE MARFA AND
ALPINE AREAS WHILE SUSTAINED WINDS OF 20 TO 30 MPH ARE EXPECTED
ACROSS THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES.

&&

$$
040 
WWUS84 KMAF 152252
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
452 PM CST MON NOV 15 2010

TXZ058>062-067>069-074-075-080>082-160000-
/O.EXP.KMAF.FW.W.0041.000000T0000Z-101115T2300Z/
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
WARD-CRANE-UPTON-DAVIS/APACHE MOUNTAINS AREA-PECOS-MARFA PLATEAU-
BIG BEND AREA-TERRELL-
452 PM CST MON NOV 15 2010

...RED FLAG WARNING WILL EXPIRE AT 5 PM CST THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 5 PM CST THIS AFTERNOON. 

ALTHOUGH RED FLAG CONDITIONS ARE NO LONGER PRESENT...GUSTY WEST
NORTHWEST WINDS NEAR 25 TO 30 MPH WILL CONTINUE TO IMPACT THE
PERMIAN BASIN...TRANS PECOS...AND DAVIS MOUNTAINS THROUGH SUNSET
TONIGHT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Nov 14, 1:55 PM CST, 12 minutes earlier.

Area forecast discussion, Nov 14, 1:55 PM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
155 PM CST SUN NOV 14 2010

.DISCUSSION...
A BROAD TROUGH SITS OVER THE CENTRAL UNITED STATES...AND A SHORTWAVE
CAN BE SEEN ON WATER VAPOR IMAGERY OVER ARIZONA. THERE IS VERY DRY
AIR AT THE SURFACE PRECEDING THIS SHORTWAVE. DEWPOINTS ARE IN THE
SINGLE DIGITS. THIS DRY AIR WILL BE ADVECTED INTO THE AREA BY
MONDAY. WITH THE SHORTWAVE TROUGH MOVING TOWARDS THE AREA AND
PROVIDING SOME LIFT...THERE WILL BE INCREASED MID TO UPPER LEVEL
CLOUD COVER MONDAY. THE LATEST GFS HAS SOME QPF VALUES OVER
SOUTHEASTERN NEW MEXICO AND MOUNTAINOUS AREAS. IF SHOWERS OR
THUNDERSTORMS DO OCCUR THEY WILL MOST LIKELY BE HIGH BASED...AND
MORE IN THE FORM OF VIRGA DUE TO THE DRY SURFACE CONDITIONS. MONDAY
IS ALSO LOOKING TO BE A WINDIER DAY. THE 700MB HEIGHT GRADIENT WILL
TIGHTEN. 700MB WINDS ARE AROUND 40 KNOTS FOR THE GUADALUPE AND DAVIS
MOUNTAINS ON THE LATEST MODEL RUNS. MOS GUIDANCE HAS AROUND 30 KNOTS
FOR GDP AND AROUND 26 KNOTS FOR MRF.  MODEL SOUNDINGS SHOW THAT GOOD
MIXING WILL OCCUR. SEE FIRE WEATHER DISCUSSION BELOW FOR INFORMATION
ON FIRE WEATHER CONCERNS. GUIDANCE FOR TEMPERATURES WAS GENERALLY
UNDERCUT BY A FEW DEGREES FOR MONRING LOWS...AS DRY CONDITIONS
REMAIN AHEAD OF US THIS WEEK.

WEDNESDAY WE WILL SEE A COLD FRONT MAKE ITS WAY INTO THE AREA.
COOLER HIGH TEMPERATURES ARE EXPECTED THAT AFTERNOON...AND COOLER
LOW TEMPERATURES WILL FOLLOW THURSDAY MORNING. THERE ARE INDICATIONS
THAT AND ARCTIC AIR MASS WILL BEGIN TO MAKE ITS WAY INTO THE CENTRAL
UNITED STATES NEXT WEEKEND...AND PERHAPS REACH THE AREA BY MID NEXT
WEEK.

.FIRE WX...
GOOD AGREEMENT THAT DRY AIR WILL SURGE E OF THE MTNS MONDAY
MORNING AND THAT 30-40KT 7H SPEED MAX WILL MOVE OVERHEAD ACRS THE
TRANS PECOS. DOWNSLOPE WARMING AND 85H TEMPS N15C IN LEE OF DAVIS
MTNS SUGGEST TEMPS WILL WARM INTO THE MID 60S AROUND 5500 FT AND
TO NEAR 70 NEAR THE PECOS RIVER DRIVING MIN RH/S INTO/BLO 15 PCT
MONDAY. WELL MIXED LOW LEVELS SUGGEST THAT 25KT 85H-7H LAYER
AVERAGE WIND WILL HAVE A GOOD CHANCE TO MIX TO SFC RESULTING IN
WINDY CONDITIONS. STRONGEST WINDS WITHIN RFW WILL BE IN THE MRF
AREA WHERE SUSTAINED WINDS NEAR 25 MPH AND G40 MPH WILL BE
POSSIBLE. AS SUCH RFW HAS BEEN ISSUED FOR THE TRANS
PECOS(ELEVATION GENERALLY 5500 FT AND BLO BUT NOT INCLUDING AREAS
ALONG THE RIO GRANDE) AND THE FAR W AND SW PB.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              37  68  36  67  /   0   0  10   0
CARLSBAD NM                36  69  34  69  /   0   0  10   0
DRYDEN TX                  41  76  41  71  /   0   0  10   0
FORT STOCKTON TX           44  72  38  69  /   0   0  10   0
GUADALUPE PASS TX          41  58  35  61  /   0   0  10   0
HOBBS NM                   33  67  32  64  /   0   0  10   0
MARFA TX                   27  65  26  63  /   0   0   0   0
MIDLAND INTL AIRPORT TX    36  69  33  66  /   0   0  10   0
ODESSA TX                  37  69  35  65  /   0   0  10   0
WINK TX                    34  71  36  72  /   0   0  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...RED FLAG WARNING FROM 10 AM TO 5 PM CST MONDAY FOR THE FOLLOWING
     ZONES... BIG BEND AREA...CRANE...DAVIS/APACHE MOUNTAINS
     AREA...MARFA PLATEAU...PECOS...REEVES COUNTY AND UPPER
     TRANS PECOS...WARD.

&&

49/76
Hazardous weather outlook, Nov 14, 9:27 AM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
927 AM CST SUN NOV 14 2010

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-151530-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
927 AM CST SUN NOV 14 2010 /827 AM MST SUN NOV 14 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER FIRE
WEATHER CONCERNS DO START TO INCREASE LATER TODAY FROM AROUND VAN
HORN INTO THE GUADALUPE MOUNTAINS AND SOUTH EDDY COUNTY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. FIRE
WEATHER CONCERNS WILL INCREASE ACROSS THE LOWER ELEVATIONS OF THE
TRANS PECOS AND THE WESTERN PERMIAN BASIN MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

Nearby

Red Flag Warnings in Texas, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.